| Model Number |
15 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer provided stryker with the available patient information.Stryker evaluated the device and was unable to duplicate the reported issue.The device passed functional and performance testing and was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that their device unexpectedly powered off.Also, during the evaluation of the customer¿s device, stryker observed that the device had logged an event code in the memory, which is related to a potential issue of the device delivering energy.This issue is patient-related; however there was no adverse event reported.